×

zbMATH — the first resource for mathematics

Global asymptotic robust stability of static neural network models with \(S\)-type distributed delays. (English) Zbl 1139.93023
Summary: This paper investigates the global asymptotic robust stability of static neural network models with \(S\)-type distributed delays on a finite interval. We present a theorem and a corollary which generalize the results of related literature.

MSC:
93D09 Robust stability
93C23 Control/observation systems governed by functional-differential equations
34K20 Stability theory of functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
93D30 Lyapunov and storage functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Xu, Z.; Qiao, H.; Peng, J.; Zhang, B., A comparative study of two modeling approaches in neural networks, Neural networks, 17, 73-85, (2004) · Zbl 1082.68099
[2] Qiao, H.; Peng, J.; Xu, Z.; Zhang, B., A reference model approach to stability analysis of neural networks, IEEE transactions on systems, man, and cybernetics, 33, 6, 925-936, (2003)
[3] Hopfield, J., Neurons with graded response have collective computational properties like those of two-state neurons, Proceedings of the national Academy of sciences of the united states of America, 81, 10, 3088-3092, (1984) · Zbl 1371.92015
[4] Wang, L.; Xu, D., Global asymptotic stability of bidirectional associative memory neural networks with S-type distributed delays, International journal of systems science, 33, 11, 869-877, (2002) · Zbl 1047.68115
[5] Wang, L.; Gao, Y., On global robust stability for interval Hopfield neural networks with time delay, Annals of differential equations, 19, 3, 421-426, (2003) · Zbl 1050.34117
[6] Zhao, H., Global exponential stability and periodicity of cellular neural networks with variable delays, Physics letters A, 336, 331-341, (2005) · Zbl 1136.34348
[7] Zhao, H.; Wang, G., Existence of periodic oscillatory solution of reaction – diffusion neural networks with delays, Physics letters A, 343, 372-383, (2005) · Zbl 1194.35221
[8] Wang, M.; Wang, L., Global asymptotic stability of static neural network models with S-type distributed delays, Journal of shandong university, 40, Suppl., 5-8, (2005)
[9] Hale, J.K., Theory of functional differential equations, (1977), Springer-Verlag New York Inc. · Zbl 0425.34048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.